# SDR CA011109004

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,798 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 753407
- Condition: Broken
- Location: Brake Assy
- Component: Brake Assy, Cleveland, 3095A
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) UPPER TORQUE PIN (ANCHOR PIN) FAILED ALLOWING BRAKE TO ROTATE INTO BACK OF MAIN LANDING GEAR STRUT. ALSO INSIDE SURFACE OF MAIN WHEEL SCORED. PIPER ANCHOR BOLT P/N 753-407 CLEVELAND ANCHOR BOLT P/N 69-4
